# SDR HALA2015110700228

- Difficulty date: November 7, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-33A
- Aircraft serial: 23275
- Aircraft time: 87,706 hours, 35,009 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FLAP/SLAT DOWN OVER SPEED FOUND 37" X 7" SKIN PANEL LT WING OTBD FLAP INBD SIDE DE-LAMINATION.  SKIN PANEL LT T/E FLAP REMOVED, REPAIRED & REINSTALLED. ACFT OK FOR SERVICE.
